# SDR UPS06447601

- Difficulty date: July 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B101415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E UPPER SUPPORT RIB FOUND CRACKED AT WS 970 BEHIND NR 7 VC FLAP I/B CRACK LENGTH 0.5 TO 3.5 INCH.  LT WING L/E UPPER SUPPORT RIB AT WS 970 BEHIND NR 7 VC FLAP I/B AREA REPAIRED AS PER RS R57-41-35528 CONTINUE INSPECTION IS REQUIRED PER RS R57-41-35528 AND UPS EO B747-5710-24761-A.
